# SDR SIMA2019042315005

- Difficulty date: April 15, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N267NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000771
- Aircraft time: 858 hours, 537 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 4-5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TRIANGULAR DENT STARTING JUST FWD OF FR4 AFT TO FR5 12" LONG BY 4 3/4" HIGH & 1/4" DEEP. RVSM AREA HAS SOME OF THE DENT. ALSO, 2 SMALLER DENTS JUST BELOW THE LARGE ONE 2" IN DIA. & 1/8" DEEP. "MAJOR REPAIR"-C/A-REPAIRED DAMAGE IAW ERS-EJ-53MR-3748 DAMAGE DID NOT EXTEND INTO RVSM AREA  SEE NRWC 067-ABI-00169 FOR DETAILS
